Translator Disclaimer
15 February 2018 Groups quasi-isometric to right-angled Artin groups
Jingyin Huang, Bruce Kleiner
Duke Math. J. 167(3): 537-602 (15 February 2018). DOI: 10.1215/00127094-2017-0042

Abstract

We characterize groups quasi-isometric to a right-angled Artin group (RAAG) G with finite outer automorphism group. In particular, all such groups admit a geometric action on a CAT(0) cube complex that has an equivariant “fibering” over the Davis building of G. This characterization will be used in forthcoming work of the first author to give a commensurability classification of the groups quasi-isometric to certain RAAGs.

Citation

Download Citation

Jingyin Huang. Bruce Kleiner. "Groups quasi-isometric to right-angled Artin groups." Duke Math. J. 167 (3) 537 - 602, 15 February 2018. https://doi.org/10.1215/00127094-2017-0042

Information

Received: 14 March 2016; Revised: 31 July 2017; Published: 15 February 2018
First available in Project Euclid: 9 January 2018

zbMATH: 06848179
MathSciNet: MR3761106
Digital Object Identifier: 10.1215/00127094-2017-0042

Subjects:
Primary: 20F65
Secondary: 20F69

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
66 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 3 • 15 February 2018
Back to Top